# SDR C2XA05CL059

- Difficulty date: July 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 12,269 hours, 9,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR2715 - THE CREW REPORTED THE MID CABIN EMERGENCY EXIT SIGN DID NOT ILLUMINATE WHEN TESTED.  MAINTENANCE REPLACED THE EXIT SIGN AND OPERATIONAL CHECKS WERE GOOD.
